×

Deviation of level lines and their orthogonal trajectories under univalent convex maps of the unit disc. (English. Russian original) Zbl 0699.30018

Ukr. Math. J. 41, No. 9, 1088-1092 (1989); translation from Ukr. Mat. Zh. 41, No. 9, 1263-1267 (1989).
See the review in Zbl 0684.30010.

MSC:

30C75 Extremal problems for conformal and quasiconformal mappings, other methods
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] V. V. Chernikov and S. A. Kopanev, ?Deviation of level lines and their orthogonal trajectories under univalent conformal maps,? Sib. Mat. Zh.,27, No. 2, 193-201 (1986). · Zbl 0598.30034
[2] V. A. Zmorovich, ?Variational problems of the theory of univalent functions,? Ukr. Mat. Zh.,4, No. 3, 276-298 (1952).
[3] V. A. Zmorovich and I. K. Korobkova, ?Theory of analytic functions with positive real part in the disc,? Ukr. Mat. Zh.,26, No. 4, 545-549 (1974). · Zbl 0289.30013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.